Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 327, NWS Birmingham, AL

June 24, 2011Bibb County, Chilton County, Perry County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 24, 2011, 5:50 PM CDT for Bibb County, Chilton County, Perry County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2011, 5:50 PM CDT (22:50 UTC)
Expired
Jun 24, 2011, 6:30 PM CDT
In force
40 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bibb County, AL, Chilton County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 33 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 1:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.8 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1692 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WUUS54 KBMX 242250
SVRBMX
ALC007-021-105-242330-
/O.NEW.KBMX.SV.W.0327.110624T2250Z-110624T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
550 PM CDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BIBB COUNTY IN ALABAMA...
  WESTERN CHILTON COUNTY IN ALABAMA...
  NORTHEASTERN PERRY COUNTY IN ALABAMA...

* UNTIL 630 PM CDT

* AT 550 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WEST
  CENTREVILLE...OR NEAR CENTREVILLE...AND MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JEMISON...TALLADEGA NATIONAL FOREST...LAWLEY...CHILTON COUNTY MOTOR
  SPORTS PARK...MAPLESVILLE...PARNELL...SIX MILE AND TRIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3298 8673 3268 8692 3292 8725 3305 8713
TIME...MOT...LOC 2250Z 296DEG 10KT 3294 8709

$$

10/ARM
1 follow-up statement
347 
WWUS54 KBMX 242312
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
612 PM CDT FRI JUN 24 2011

ALC007-021-105-242330-
/O.CON.KBMX.SV.W.0327.000000T0000Z-110624T2330Z/
BIBB AL-CHILTON AL-PERRY AL-
612 PM CDT FRI JUN 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PERRY...WESTERN CHILTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 630 PM
CDT...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
TALLADEGA NATIONAL FOREST...OR 8 MILES SOUTHEAST OF CENTREVILLE...
MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  JEMISON...TALLADEGA NATIONAL FOREST...LAWLEY...MAPLESVILLE...
  CHILTON COUNTY MOTOR SPORTS PARK...PARNELL...RANDOLPH...CAMPBELL
  AND STANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3285 8714 3302 8700 3298 8673 3268 8692
TIME...MOT...LOC 2313Z 311DEG 12KT 3289 8701

$$

10/ARM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:59 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 24, 3:59 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT FRI JUN 24 2011

.DISCUSSION...

BOUNDARY CURRENTLY MOVING SOUTHEAST ACROSS THE AREA. WITH AN
UNSTABLE WARM AIRMASS...THIS LINE SHOULD CONTINUE TO PROGRESS
ACROSS THE AREA WITH RELATIVELY WEAK NORTHWEST FLOW ACROSS THE
SOUTHEAST U.S. AS A SURFACE BOUNDARY REMAINS TO OUR NORTH AND AN
UPPER HIGH CONTINUES TO DEVELOP ACROSS THE SOUTHWEST U.S. INTO
TEXAS. UPPER LOW PRESSURE OVER THE GREAT LAKES REGION HAS OPENED
UP AS PREVIOUSLY THOUGHT. THE WEAK FRONT JUST TO OUR NORTH IS NOT
EXPECTED TO MAKE MAJOR PROGRESS BEFORE IT WEAKENS AND BEGINS TO
PULL BACK TO THE NORTH AWAY FROM ALABAMA. ACTIVITY ALTHOUGH STILL
SLIGHTLY ABOVE THE NORM...SHOULD BEGIN TO TAPER DOWN TO MORE
NORMAL SUMMERTIME CONVECTION AS WE PROGRESS THROUGH THE WEEKEND
AS THE UPPER HIGH PRESSURE CONTINUES TO BUILD ACROSS THE U.S. WITH
THE SURFACE ATLANTIC RIDGE REMAINING PRETTY MUCH IN PLACE THROUGH
THE PERIOD...A GOOD MOISTURE FETCH WILL CONTINUE TO FEED LOW LEVEL
MOISTURE IN THE STATE THROUGH THE FORECAST PERIOD. MAIN DIFFERENCE
AS WE PROGRESS THROUGH THE WEEKEND INTO THE BEGINNING OF NEXT WEEK
IS THE PLACEMENT OF THE UPPER HIGH EACH DAY. OVER THE WEEKEND FLOW
WILL CHANGE FROM NORTHWEST TO EVENTUALLY NORTH. THIS WILL GIVE US
THE OPPORTUNITY FOR POSSIBLE DISTURBANCES/MCS PROPAGATION AROUND
THE PERIPHERY OF THE HIGH. AS WE MOVE INTO NEXT WEEK...LESS OF
THESE DISTURBANCES WILL AFFECT THE AREA AS THE UPPER RIDGE SHOULD
KEEP MUCH TO THE NORTH AND EAST OF THE AREA. HOWEVER...TIMING AND
EXACT PLACEMENT OF MCS SYSTEMS CAN BE TRICKY. OVERALL SOMEWHAT
LOWER POPS ARE EXPECTED. RISING TEMPERATURES WILL GO ALONG HAND IN
HAND AS WE MOVE INTO THE WEEKEND AND INTO NEXT WEEK. BUT THE
TROPICAL FEED OF MOISTURE...MORE ISOLATED IN NATURE MEANS THAN ANY
THAT DO OCCUR WILL HAVE ALOT OF HEAT TO WORK WITH.

SPEAKING OF THE TROPICS...GFS STILL ADVERTISING SOME TROPICAL
MOISTURE OVER THE BAY OF CAMPECHE WHICH FLOW SHOULD KEEP AWAY
FROM ALABAMA AS THE UPPER HIGH SHOULD HOLD TIGHT. WILL DEFINITELY
KEEP AN EYE ON THIS AREA.

08

&&

.AVIATION...18Z TAF DISCUSSION.

THUNDERSTORMS HAVE BEGUN TO FIRE UP ALONG AND JUST AHEAD OF A COLD
FRONT...ALONG THE TENNESSEE AND ALABAMA BORDER. I'VE CONTINUED THE
INCLUSION OF CB IN THE TAFS FOR THIS AFTERNOON TO INDICATE THE SMALL
CHANCE OF THESE STORMS GETTING INTO CENTRAL ALABAMA. IF ANY STORMS
ARE OBVIOUSLY HEADING FOR ANY PARTICULAR TAF LOCATION...WILL UPDATE
AS NECESSARY. OTHERWISE...WEATHER WILL REMAIN QUITE TYPICAL FOR
SUMMER WITH CUMULUS LEVEL CLOUDS LIFTING AND DISSIPATING AFTER
SUNSET. FOG FORMATION POTENTIAL DURING THE OVERNIGHT HOURS WILL
AGAIN BE A BIG QUESTION. FOR RIGHT NOW...I'VE ELECTED TO GO WITH A
PERSISTENCE APPROACH. THAT MEANS ONLY INCLUDING PREDOMINANT BR AT
TCL AND TOI. IF ANY STORMS WERE TO AFFECT A SITE LATE IN THE
AFTERNOON OR IN THE EVENING...THEN THE CHANCES OF LOWERED
VISIBILITIES DUE TO BR/FOG AT THAT PARTICULAR SITE WOULD GO UP.

/61/

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     90  67  92  67  93 /  60  40  40  20  30
ANNISTON    91  68  93  67  94 /  50  60  40  20  30
BIRMINGHAM  92  69  93  69  95 /  60  60  40  20  30
TUSCALOOSA  94  70  95  70  96 /  50  60  40  20  20
CALERA      93  69  93  69  95 /  40  60  40  20  30
AUBURN      92  69  93  68  94 /  20  30  30  20  20
MONTGOMERY  95  71  95  70  95 /  20  30  30  20  20
TROY        94  68  95  68  96 /  20  20  30  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

08/61
Hazardous weather outlook, Jun 24, 1:38 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
138 PM CDT FRI JUN 24 2011

ALZ011>015-017>050-251830-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
138 PM CDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STRONG TO SEVERE STORMS...WITH DAMAGING WINDS AND
LARGE HAIL...WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL ALABAMA
THROUGH AROUND 9 PM. THE LOCATIONS WITH THE GREATEST CHANCE OF
SEVERE STORMS WILL BE FROM THE CITIES OF ALICEVILLE...TUSCALOOSA...
COLUMBIANA...SYLACAUGA...AND WEDOWEE...NORTHWARD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED SATURDAY AND SUNDAY.
THE THREAT WILL BE WIND GUSTS OF 40 TO 60 MPH. AT THIS TIME...IT
APPEARS THE STRONGEST ACTIVITY WILL BE DURING THE MAXIMUM HEATING OF
THE AFTERNOON INTO THE EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED AT THIS TIME.

61

In the hours before

Special weather statement, Jun 24, 4:57 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
457 PM CDT FRI JUN 24 2011

ALZ034-242245-
BIBB AL-
457 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR BIBB COUNTY UNTIL 545 PM CDT...

AT 457 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR EOLINE...OR 8 MILES NORTHWEST OF BRENT...MOVING
EAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRENT...
  CENTREVILLE...
  WEST CENTREVILLE...
  TALLADEGA NATIONAL FOREST...
  LAWLEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3297 8735 3301 8733 3301 8732 3305 8732
      3311 8730 3304 8688 3284 8688 3284 8704
      3294 8735 3294 8736
TIME...MOT...LOC 2157Z 286DEG 18KT 3300 8723

10/ARM
Special weather statement, Jun 24, 4:59 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
459 PM CDT FRI JUN 24 2011

ALZ023-242245-
TUSCALOOSA AL-
459 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA COUNTY
UNTIL 545 PM CDT...

AT 459 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BEVILLE LOCK AND DAM...OR 13 MILES EAST OF HOLT...
MOVING EAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  VANCE...
  LAKE VIEW...
  CAFFEE JUNCTION...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3312 8762 3336 8726 3324 8709 3322 8711
      3324 8714 3320 8720 3313 8720 3313 8728
      3310 8732 3301 8732 3301 8742
TIME...MOT...LOC 2159Z 290DEG 15KT 3317 8724

10/ARM
Local storm report, Jun 24, 5:22 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
522 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND DMG     5 NNE REECE CITY        34.15N 86.00W
06/24/2011                   ETOWAH             AL   911 CALL CENTER

            TREE DOWN AT INTERSECTION OF HORTON GAP ROAD AND DUCK
            SPRINGS ROAD.

&&

AG
Local storm report, Jun 24, 5:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
533 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             3 SSW PELL CITY         33.52N 86.30W
06/24/2011  E1.00 INCH       ST. CLAIR          AL   TRAINED SPOTTER

            AT LAKESIDE LANDING ON HIGHWAY 231.

0520 PM     TSTM WND GST     3 SSW PELL CITY         33.52N 86.30W
06/24/2011  E60 MPH          ST. CLAIR          AL   TRAINED SPOTTER

            AT LAKESIDE LANDING ON HIGHWAY 231.

&&

AG
Special weather statement, Jun 24, 5:42 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 PM CDT FRI JUN 24 2011

ALZ035-242330-
CHILTON AL-
542 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHILTON COUNTY UNTIL 630
PM CDT...

AT 542 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CALERA...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  JEMISON...
  UNION GROVE...
  GAP OF THE MOUNTAIN...
  LAY LAKE DAM...
  I 65 REST AREA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3301 8653 3283 8651 3300 8684 3307 8679
TIME...MOT...LOC 2242Z 286DEG 12KT 3304 8675

10/ARM
Special weather statement, Jun 24, 5:42 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 PM CDT FRI JUN 24 2011

ALZ018>021-026-242315-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL-ST. CLAIR AL-
542 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ST. CLAIR...SOUTHEASTERN
ETOWAH...NORTHERN CLEBURNE...SOUTHERN CHEROKEE AND CALHOUN COUNTIES
UNTIL 615 PM CDT...

AT 542 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HOKES BLUFF TO OHATCHEE...
AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SAKS...
  WEST END-COBB TOWN...
  COBB TOWN...
  JACKSONVILLE...
  PIEDMONT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3406 8541 3358 8577 3378 8623 3410 8585
TIME...MOT...LOC 2242Z 284DEG 31KT 3405 8581 3382 8604

19

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 2:32 PM CDTSpecial Weather StatementBMXMarion58 min
Jun 24, 2:37 PM CDTSpecial Weather StatementBMXBlount, Etowah83 min
Jun 24, 3:17 PM CDTSpecial Weather StatementBMXLamar58 min
Jun 24, 3:20 PM CDTSpecial Weather StatementBMXDeKalb40 min
Jun 24, 3:25 PM CDTSpecial Weather StatementBMXMarion, Winston65 min
Jun 24, 3:28 PM CDTSevere Thunderstorm WarningBMXCherokee47 min
Jun 24, 3:30 PM CDTSevere Thunderstorm WarningBMXLamar, Marion45 min
Jun 24, 3:44 PM CDTAreal Flood AdvisoryBMXLamar3 hr
Jun 24, 3:50 PM CDTSpecial Weather StatementBMXFayette55 min
Jun 24, 4:03 PM CDTSpecial Weather StatementBMXBlount, Etowah57 min
Jun 24, 4:11 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston49 min
Jun 24, 4:15 PM CDTSevere Thunderstorm WarningBMXCherokee30 min
Jun 24, 4:38 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, St. Clair67 min
Jun 24, 4:51 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby, Talladega39 min
Jun 24, 4:57 PM CDTSpecial Weather StatementBMXBibb48 min
Jun 24, 4:59 PM CDTSpecial Weather StatementBMXTuscaloosa46 min
Jun 24, 5:05 PM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa40 min
Jun 24, 5:23 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair21 min
Jun 24, 5:26 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega49 min
Jun 24, 5:31 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega44 min
Jun 24, 5:42 PM CDTSpecial Weather StatementBMXChilton48 min
Jun 24, 6:08 PM CDTSpecial Weather StatementBMXPerry52 min
Jun 24, 6:14 PM CDTSpecial Weather StatementBMXCleburne46 min
Jun 24, 6:19 PM CDTSpecial Weather StatementBMXChilton, Shelby41 min
Jun 24, 6:25 PM CDTSevere Thunderstorm WarningBMXCleburne, Randolph35 min
Jun 24, 6:35 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa40 min
Jun 24, 6:36 PM CDTSevere Thunderstorm WarningBMXSumter39 min
Jun 24, 6:49 PM CDTSpecial Weather StatementBMXRandolph41 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.